Discussions By Condition: Anal/Rectal Conditions

Yeast infection ?

Posted In: Anal/Rectal Conditions 1 Replies
  • Posted By: Anonymous
  • July 13, 2007
  • 00:05 AM

I just completed 7 days on the antibiotic Augmentin for strep throat. It gave me really bad diarreha for 5 of those days. Now I have insane itching and burning in and around my rectum, but no more diarreha. My wife also just had a yeast infection 3-4 days ago and thats when I started to really get the "itch" as well....Is it possible that I have the yeast infection too ? Also when I wipe it smells fishy/ammonia smell too....

Reply Flag this Discussion

1 Replies:

  • Probably you got a yeast infection, however the bacterial infection also may cause similar symptoms.
    Anonymous 42,789 Replies
    • August 10, 2007
    • 00:08 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?